# SDR ARWA20050805

- Difficulty date: August 28, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 66,961 hours, 19,807 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bearing
- Part number: NAS5054
- Part serial: NSN
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF; DOOR NOT LATCHED, LIGHT REMAINED ON; COMPLETED PROPER CHECKLIST AND UNABLE TO HAVE SATISFACTORY UPLATCH CHECKLIST; HAD TO DUMB FUEL AND RETURN TO STATION.  ACCOMPLISHED GEAR SWING FOR TROUBLESHOT; FABRICATED DOOR ASSEMBLY AND PERFORMED GEAR SWING OPERATIONAL CHECK NORMAL AS PER DC-8 M/M 12-81-1 AND M/M 32-10-0.  REMOVED AND REPLACED FROZEN BEARING IN LT MAIN LANDING GEAR DOOR UPLATCH MECHANISM IN ACCORDANCE WITH M/M 32-31-4.  OPERATIONAL CHECK NORMAL.  ALSO FOUND LOOSE TARGET ON RT SIDE MAIN LANDING GEAR DOOR UPLATCH SWITCH, TIGHTENED IN ACCORDANCE WITH M/M 32-36-0; OPERATIONAL CHECK NORMAL.
